MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number PXVMP184
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during blood sampling with this pressure monitoring set, the vamp tubing detached.The tubing could not be reassembled as it was completely detached.It was noted that this issue has occurred previously.There is no allegation of patient injury.Patient demographics were not provided.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation), code 4112 - analysis of information provided by user/third party was selected since the code "analysis of images" is not available.Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not available for evaluation despite due diligent attempts.Without return of the product, a complete investigation of the reported event is unable to be performed.Nevertheless, images were provided for review.Based on the image evaluation, the report of "vamp tubing detached" was confirmed.First image showed a tyvek pouch from reported model and lot number and other two images showed what appeared to be pressure tubing detached from vamp reservoir bond joint.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.It could be determined that the issue is related to the bonding process during the device manufacturing.Corrective actions are being implemented in order to eliminate the cause of the non-conformity and prevent recurrence of this type of complaint.There are manufacturing controls to avoid potential causes related to the reported malfunction.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
state rd indus pk 402 km 1.4
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key23923290
Report Number2015691-2025-10624
Device Sequence Number9029677
Product Code DXO
UDI-Device Identifier07460691955103
UDI-Public(01)07460691955103(17)270530(11)250530(10)66691943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVMP184
Device Lot Number66691943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown